# SDR TWRA9940

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FF
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Did Not Test
- Location: Nr 1 Engine
- Component: 33603903P
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 390 - AT TOP OF DESCENT, THE ENGINE RT BOTTLE SQUIB INDICATION DIP DID NOT TEST.  LEFT OK. DURING DESCENT WHEN TESTING THE NR 2 RIGHT BOTTLE SQUIB, LIGHT FLICKERED ON AND OFF.  OPS CHECK NORMAL ON THE GROUND.  PERFORMED SQUIB TEST OF NR 1 ENGINE, FOUND RIGHT SQUIB DID NOT TEST, LEFT SIDE OK.  NR 2 ENGINE DID NOT CHECK OK ON GROUND WITH ENGINE RUNNING, RIGHT SQUIB LIGHT FLICKERED.  RE-SECURED SQUIB WIRE AT BACKSHELL CONNECTOR WDM 26 21 11.  SQUIB TEST OK MM 2620 00.  REMOVED AND REPLACED THE NR 1 ENGINE FIRE BOTTLE AND SQUIB MM 26-20-00.  (X)
